Alert archive / Arkansas / Flash Flood Watches in 2011

Flash Flood Watch 9, NWS Memphis, TN

May 22, 2011Dunklin County, Pemiscot County, Missouri; 7 counties in Arkansas; 4 counties in Tennessee

NWS Memphis, TN issued this flash flood watch at May 22, 2011, 9:36 PM CDT for Dunklin County, Pemiscot County, Missouri; 7 counties in Arkansas; 4 counties in Tennessee. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
May 22, 2011, 9:36 PM CDT (02:36 UTC)
Expired
May 23, 2011, 4:55 AM CDT
In force
7 hr
Issued by
NWS Memphis, TN
Flood severity
None

Counties Clay County, AR, Craighead County, AR, Greene County, AR, Lawrence County, AR, Mississippi County, AR, Poinsett County, AR, Randolph County, AR, Dunklin County, MO, Pemiscot County, MO, Dyer County, TN, Lake County, TN, Lauderdale County, TN, Obion County, TN

The radar

The Memphis radar (KNQA), 84 km from the middle of the area, began a volume at 02:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 2.6 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2011-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2655 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2011-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 218 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2655 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
1218 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
218 m²/s²
0-3 km storm-relative helicity
378 m²/s²
Significant tornado parameter
4.1
Supercell composite
26.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

772 
WGUS64 KMEG 230236
FFAMEG

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MEMPHIS TN
936 PM CDT SUN MAY 22 2011

...VERY HEAVY RAIN AND FLASH FLOODING POSSIBLE TONIGHT...

.A LINE OF THUNDERSTORMS WILL LIKELY STALL OUT ACROSS PORTIONS OF
NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL...AND PORTIONS OF
NORTHWEST TENNESSEE OVERNIGHT. THIS WILL RESULT IN VERY HEAVY
RAINFALL OVER THE WATCH AREA.

ARZ008-009-017-018-026>028-MOZ113-115-TNZ001-002-019-048-231200-
/O.NEW.KMEG.FF.A.0009.110523T0236Z-110523T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
DUNKLIN-PEMISCOT-LAKE-OBION-DYER-LAUDERDALE-
INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO...
HARRISBURG...BLYTHEVILLE...KENNETT...CARUTHERSVILLE...
UNION CITY...DYERSBURG
936 PM CDT SUN MAY 22 2011

...FLASH FLOOD WATCH IN EFFECT UNTIL 7 AM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF EAST ARKANSAS...SOUTHEAST 
  MISSOURI AND WEST TENNESSEE...INCLUDING THE FOLLOWING AREAS...
  IN EAST ARKANSAS...CLAY...CRAIGHEAD...GREENE...LAWRENCE...
  MISSISSIPPI...POINSETT AND RANDOLPH. IN SOUTHEAST MISSOURI...
  DUNKLIN AND PEMISCOT. IN WEST TENNESSEE...DYER...LAKE...
  LAUDERDALE AND OBION.

* UNTIL 7 AM CDT MONDAY

* A LINE OF THUNDERSTORMS WILL STALL ACROSS NORTHEAST
  ARKANSAS...THE MISSOURI BOOTHEEL...AND PORTIONS OF NORTHWEST
  TENNESSEE AND PRODUCE VERY HEAVY RAINFALL.

* RAINFALL AMOUNTS BETWEEN 2 AND 4 INCHES...WITH ISOLATED HIGHER
  AMOUNTS WILL BE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

JLH
1 follow-up statement
969 
WGUS64 KMEG 230955
FFAMEG

FLOOD WATCH
NATIONAL WEATHER SERVICE MEMPHIS TN
455 AM CDT MON MAY 23 2011

...FLASH FLOOD WATCH CANCELLED...

.THE THREAT FOR HEAVY RAIN SUFFICIENT TO PRODUCE FLASH FLOODING
HAS ENDED. THEREFORE... THE FLASH FLOOD WATCH HAS BEEN CANCELLED.

ARZ008-009-017-018-026>028-MOZ113-115-TNZ001-002-019-048-231100-
/O.CAN.KMEG.FF.A.0009.000000T0000Z-110523T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
DUNKLIN-PEMISCOT-LAKE-OBION-DYER-LAUDERDALE-
INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO...
HARRISBURG...BLYTHEVILLE...KENNETT...CARUTHERSVILLE...
UNION CITY...DYERSBURG
455 AM CDT MON MAY 23 2011

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF NORTHEAST ARKANSAS...THE
MISSOURI BOOTHEEL AND NORTHWEST TENNESSEE HAS BEEN CANCELLED. THE
THREAT FOR HEAVY RAIN SUFFICIENT TO PRODUCE FLASH FLOODING HAS
ENDED. 

$$

PWB

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood watch went out at May 22, 6:53 PM CDT, 2 hours 43 minutes earlier.

Area forecast discussion, May 22, 6:53 PM CDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
653 PM CDT SUN MAY 22 2011

.UPDATE...

UPDATED FOR 00Z AVIATION DISCUSSION.

&&

.PREV DISCUSSION... /ISSUED 358 PM CDT SUN MAY 22 2011/

DISCUSSION...

A LOW LEVEL BOUNDARY REMAINS STRETCHED ACROSS EASTERN ARKANSAS AND
NORTHERN MISSISSIPPI ALONG THE SOUTHERN EDGE OF ONGOING CONVECTION.
THE LOW LEVEL JET STREAK FORCING THIS CONVECTION HAS WEAKENED THIS
AFTERNOON ACROSS AREAS EAST OF THE MISSISSIPPI RIVER AND HAS
RESULTED IN WEAKENING OF CONVECTIVE ACTIVITY. THIS BOUNDARY IS
LIFTING RAPIDLY BACK TO THE NORTH ACROSS WESTERN PORTIONS OF THE
MID SOUTH AS THE LOW LEVEL JET IS REINTENSIFYING ACROSS THE
BOUNDARY. NEW CONVECTION CONTINUES TO DEVELOP ALONG AND NORTH OF
THIS BOUNDARY ACROSS NORTHERN ARKANSAS IN A STRENGTHENING WARM
ADVECTION REGIME. INSTABILITY SHOULD QUICKLY INCREASE INTO THE
NORTHWARD LIFTING BOUNDARY WITH SBCAPES ALONG AND SOUTH OF THE
BOUNDARY REBOUNDING IN EXCESS OF 2500 J/KG AND STRONG ELEVATED
INSTABILITY TO THE NORTH OF THE BOUNDARY. LI/S WILL ALSO REBOUND
TO -4C TO -6C...WITH MID LEVEL LAPSE RATES IN EXCESS OF 7 C/KM. IN
ADDITION...LATEST LZK VAD PROFILER INDICATING FAVORABLE LOW LEVEL
VEERING PROFILE WITH SPC MESOANALYSIS SHOWING 0-1KM SRH IN EXCESS
OF 300 M2/S2 ACROSS THE WARM SECTOR. MOST OF THE CONVECTIVE
ACTIVITY AT THIS TIME REMAINS ELEVATED NORTH OF THE BOUNDARY AND
WILL POSE MAINLY A DAMAGING WIND AND LARGE HAIL THREAT. THERE IS
SOME POTENTIAL FOR ISOLATED TORNADOES WITH SEVERE STORMS THAT CAN
BECOME ROOTED INTO THE BOUNDARY LAYER NEAR THE BOUNDARY. A TORNADO
WATCH HAS BEEN ISSUED FOR MUCH OF EASTERN AND NORTHEASTERN
ARKANSAS THIS EVENING AS THE BOUNDARY LIFTS NORTH AND THE
POTENTIAL EXISTS FOR A FEW SURFACE BASED SUPERCELLS. THIS THREAT
SHOULD DIMINISH LATER THIS EVENING AS THE BOUNDARY LAYER COOLS AND
STORMS AGAIN BECOME MAINLY ELEVATED.

INSTABILITY SHOULD REMAIN IN PLACE ALTHOUGH PRIMARILY ELEVATED
NORTH OF THE BOUNDARY LATER TONIGHT WITH MUCAPES BETWEEN
1000-1500 J/KG AND MID LEVEL LAPSE RATES GREATER THAN 7C/KM. THIS
ELEVATED INSTABILITY WILL COMBINE WITH DEEP LAYER SHEAR AROUND 40
KTS TO ALLOW FOR THE CONTINUATION OF ELEVATED THUNDERSTORMS...A
FEW WHICH MAY BECOME STRONG/SEVERE WITH LARGE HAIL THE PRIMARY
THREAT. PLAN TO CONTINUE MENTION OF SEVERE STORMS IN AFTERNOON
HWO UPDATE.

CONVECTION SHOULD WANE ON MONDAY MORNING AS THE LOW LEVEL JET
WEAKENS. SURFACE HEATING SHOULD COMMENCE LATER MONDAY MORNING AND
INTO THE AFTERNOON AND COMBINE WITH SURFACE DEWPOINTS NEAR 70 TO
RESULT IN THE DEVELOPMENT OF MODERATE TO STRONG INSTABILITY BY
AFTERNOON. SBCAPES SHOULD RANGE FROM 2000-3000 J/KG...LI/S BETWEEN
-6C AND -8C...AND MID LEVEL LAPSE RATES GREATER THAN 7 C/KM.
ALTHOUGH OVERALL LARGE SCALE FORCING SHOULD REMAIN WEAK...THERE
MAY BE REDEVELOPMENT OF ISOLATED TO SCATTERED THUNDERSTORMS ALONG
ANY RESIDUAL CONVECTIVE OUTFLOW BOUNDARIES LEFT OVER FROM
OVERNIGHT STORMS AND IN THE PRESENCE OF INCREASING INSTABILITY.
ANY THUNDERSTORMS THAT CAN DEVELOP BY AFTERNOON WOULD BE ABLE TO
TAKE ADVANTAGE OF MODEST DEEP LAYER SHEAR (AROUND 40 KTS)
ASSOCIATED WITH A MID LEVEL JET STREAM STRETCHED ALONG THE
SOUTHERN PERIPHERY OF A DEPARTING UPPER LEVEL LOW PRESSURE OVER
THE GREAT LAKES.

A MID LEVEL SHORTWAVE SHOULD APPROACH THE MID SOUTH BY MONDAY
NIGHT IN SOUTHWEST FLOW ALOFT. THIS SHOULD RESULT IN HIGHER
CHANCES FOR SHOWERS AND THUNDERSTORMS MONDAY NIGHT ACROSS AREAS
ALONG AND NORTH OF INTERSTATE 40. ONCE AGAIN...INSTABILITY AND
SHEAR SHOULD BE SUFFICIENT TO SUPPORT A FEW STRONG TO SEVERE
STORMS.

THE SHORTWAVE SHOULD MOVE EAST BY TUESDAY WITH UPPER LEVEL RIDGING
BUILDING OVER THE AREA. THIS SHOULD LIMIT THE OVERALL COVERAGE OF
CONVECTION TUESDAY AFTERNOON AND NIGHT WITH ONLY SLIGHT CHANCES
ACROSS NORTHERN SECTIONS WHERE MID LEVEL HEIGHTS WILL BE SLIGHTLY
LOWER AND CAPPING WEAKER.

ANOTHER MORE POTENT UPPER LEVEL LOW PRESSURE SYSTEM WILL APPROACH
THE MID SOUTH WEDNESDAY AND MOVE SLOWLY ACROSS THE FORECAST AREA
THROUGH FRIDAY. STRONG INSTABILITY AND INCREASING SHEAR WEDNESDAY
AFTERNOON THROUGH WEDNESDAY NIGHT WILL SET THE STAGE FOR A MORE
SIGNIFICANT SEVERE WEATHER EVENT. THE SEVERE WEATHER POTENTIAL MAY
CONTINUE INTO THURSDAY FOR AREAS EAST OF THE MISSISSIPPI RIVER.
ALTHOUGH ALL SEVERE WEATHER THREATS APPEAR POSSIBLE...STILL PLENTY
OF TIME TO SORT OUT THE DETAILS.

UPPER LEVEL RIDGING WILL BUILD BACK STRONGLY BY NEXT WEEKEND WITH
A RETURN TO DRY AND INCREASINGLY HOT WEATHER.

JLH

&&

.AVIATION...

00Z TAF CYCLE (7PM SUN - 7PM MON)

VFR CONDITIONS WILL PREVAIL AT ALL TAF SITES...UNLESS IMPACTED BY
A THUNDERSTORM IN WHICH CASE CEILINGS AND VISIBILITIES COULD BE
BRIEFLY REDUCED. CONFIDENCE IS INCREASING THAT CONVECTION WILL
MISS THE TAF SITES THIS MORNING AS A LOW LEVEL BOUNDARY HAS LIFTED
NORTH OF THE TAF SITES. WINDS WILL CONTINUE TO GUST EARLY THIS
EVENING OUT OF THE SOUTH BEFORE DIMINISHING LATER THIS EVENING AND
OVERNIGHT.

ANOTHER MID LEVEL SHORTWAVE WILL APPROACH FROM THE SOUTHWEST LATE
TONIGHT AND MAY BRING ADDITIONAL SCATTERED THUNDERSTORMS AND MVFR
CEILINGS. THIS ACTIVITY MAY LINGER INTO EARLY MONDAY MORNING.

MVFR CEILINGS AND SCATTERED THUNDERSTORMS WILL HAVE THE GREATEST
POTENTIAL FOR OCCURRENCE THROUGH THE DAY AT JBR AND MKL IN
CLOSEST PROXIMITY TO LOWER MID LEVEL HEIGHTS AND LEFT OVER
CONVECTIVE OUTFLOW BOUNDARIES.

FURTHER SOUTH...CEILINGS SHOULD IMPROVE TO VFR WITH ONLY ISOLATED
TO SCATTERED CONVECTIVE CHANCES MONDAY AFTERNOON.

WINDS WILL AGAIN BECOME GUSTY FROM THE SOUTHWEST LATER MONDAY
MORNING THROUGH MONDAY AFTERNOON.

JLH

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  71  86  70  88 /  30  30  30  20
MKL  69  85  68  87 /  40  30  30  20
JBR  68  84  68  85 /  50  30  50  20
TUP  68  90  68  90 /  20  20  20  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, May 22, 9:32 PM CDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
932 PM CDT SUN MAY 22 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-240445-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
932 PM CDT SUN MAY 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ALONG AND NORTH OF
INTERSTATE 40 TONIGHT. THE PRIMARY THREATS WILL BE DAMAGING
WINDS...LARGE HAIL...AND ISOLATED TORNADOES.

IN ADDITION...THE LINE OF THUNDERSTORMS WILL LIKELY STRETCH OUT IN
AN EAST TO WEST LINE AND STALL ACROSS NORTHEAST ARKANSAS INTO
NORTHWEST TENNESSEE. INDIVIDUAL THUNDERSTORMS EMBEDDED WITHIN THE LINE
WILL LIKELY TRAIN ACROSS THE SAME AREAS. THIS MAY LEAD TO AREAS
OF FLASH FLOODING AND A FLASH FLOOD WATCH HAS BEEN ISSUED TONIGHT
FOR NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL...AND PORTIONS OF
NORTHWEST TENNESSEE.

MODERATE RIVER FLOODING WILL CONTINUE ALONG THE ST FRANCIS AND
MISSISSIPPI RIVERS. BACKWATER FLOODING WILL ALSO OCCUR ALONG SOME
TRIBUTARIES TO THE MISSISSIPPI RIVER.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY THIS
WEEK...PRIMARILY ALONG AND NORTH OF INTERSTATE 40.

A STRONGER UPPER LEVEL DISTURBANCE WILL IMPACT THE MID SOUTH
WEDNESDAY AFTERNOON THROUGH THURSDAY. THERE SHOULD BE A GREATER
POTENTIAL FOR SEVERE THUNDERSTORMS DURING THIS PERIOD.

RIVER FLOODING WILL CONTINUE ALONG THE MISSISSIPPI RIVER THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF STORM SPOTTERS...LAW ENFORCEMENT...AND EMERGENCY
MANAGEMENT OFFICIALS WILL BE NEEDED TONIGHT ALONG AND NORTH
OF INTERSTATE 40. ADDITIONAL SPOTTER ACTIVATION MAY BE NEEDED AT
TIMES THROUGH MUCH OF THIS WEEK.

JLH

In the hours before

Special weather statement, May 22, 4:36 PM CDT, 5 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
436 PM CDT SUN MAY 22 2011

ARZ027-035-036-222200-
CROSS AR-CRITTENDEN AR-POINSETT AR-
436 PM CDT SUN MAY 22 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 500 PM CDT FOR...

  NORTHWESTERN CRITTENDEN COUNTY IN EASTERN ARKANSAS...
  CROSS COUNTY IN EASTERN ARKANSAS...
  SOUTHERN POINSETT COUNTY IN EASTERN ARKANSAS...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 7 MILES WEST OF WYNNE AT 436 PM CDT...MOVING
NORTHEAST AT 45 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN CRITTENDEN...CROSS AND POINSETT COUNTIES...INCLUDING
LOCATIONS NEAR WYNNE...SHOULD MONITOR THIS STORM CLOSELY.

.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA.

&&

LAT...LON 3558 9048 3539 9034 3515 9088 3515 9091
      3529 9101
TIME...MOT...LOC 2136Z 239DEG 38KT 3527 9085

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 11:33 PM CDTSpecial Weather StatementMEGDunklin, Pemiscot57 min
May 22, 11:44 PM CDTSevere Thunderstorm WarningMEGDunklin46 min
May 22, 11:49 PM CDTTornado WarningMEGDunklin, Pemiscot26 min
May 23, 3:26 PM CDTSevere Thunderstorm WarningMEGDunklin49 min
May 23, 4:13 PM CDTSevere Thunderstorm WarningMEGDunklin, Pemiscot47 min
May 23, 4:49 PM CDTSevere Thunderstorm WarningMEGPemiscot41 min
May 22, 7:47 PM CDTTornado WarningMEGRandolph43 min
May 22, 10:06 PM CDTSpecial Weather StatementMEGLawrence, Randolph54 min
May 22, 10:51 PM CDTSpecial Weather StatementMEGClay, Greene, Randolph54 min
May 22, 11:08 PM CDTSevere Thunderstorm WarningMEGClay, Greene, Lawrence, Randolph52 min
May 23, 12:09 AM CDTSpecial Weather StatementMEGCross51 min
May 23, 12:26 AM CDTSpecial Weather StatementMEGMississippi, Poinsett64 min
May 23, 12:53 AM CDTSpecial Weather StatementMEGCrittenden67 min
May 23, 1:58 PM CDTTornado WarningMEGLawrence, Randolph47 min
May 23, 2:33 PM CDTSevere Thunderstorm WarningMEGLawrence42 min
May 23, 2:43 PM CDTTornado WarningMEGClay, Greene, Randolph47 min
May 23, 3:48 PM CDTSevere Thunderstorm WarningMEGCraighead, Mississippi, Poinsett42 min
May 23, 3:53 PM CDTSevere Thunderstorm WarningMEGCrittenden, Cross, Mississippi, Poinsett52 min
May 23, 4:21 PM CDTSevere Thunderstorm WarningMEGMississippi39 min
May 23, 4:29 PM CDTSevere Thunderstorm WarningMEGCrittenden, Mississippi46 min
May 22, 10:39 PM CDTSpecial Weather StatementMEGShelby36 min
May 22, 10:49 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby41 min
May 22, 11:14 PM CDTSpecial Weather StatementMEGHardeman31 min
May 22, 11:25 PM CDTSevere Thunderstorm WarningMEGChester, Fayette, Hardeman50 min
May 22, 11:59 PM CDTSpecial Weather StatementMEGShelby31 min
May 23, 12:18 AM CDTSpecial Weather StatementMEGMadison27 min
May 23, 2:21 AM CDTFlash Flood WarningMEGHaywood, Lauderdale, Tipton3 hr
May 23, 9:40 AM CDTRiver Flood WarningMEGCrockett, Dyer, Lauderdale4 hr
May 23, 4:58 PM CDTSevere Thunderstorm WarningMEGCrockett, Dyer, Gibson, Haywood, Lauderdale47 min
May 23, 5:25 PM CDTSevere Thunderstorm WarningMEGCarroll, Crockett, Gibson, Weakley50 min
May 23, 5:35 PM CDTSevere Thunderstorm WarningMEGFayette, Hardeman, Haywood40 min
May 23, 5:38 PM CDTSevere Thunderstorm WarningMEGCarroll, Crockett, Fayette, Gibson, Hardeman, Haywood and 1 more52 min
May 23, 5:47 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby43 min
May 23, 5:55 PM CDTSevere Thunderstorm WarningMEGCarroll, Gibson, Henry, Obion, Weakley50 min
May 23, 6:11 PM CDTSevere Thunderstorm WarningMEGChester, Fayette, Hardeman, Madison49 min
May 23, 6:13 PM CDTSevere Thunderstorm WarningMEGCarroll, Chester, Henderson, Madison47 min

Nearby

Flash Flood Watches in Arkansas, 2011Flash Flood Watches in Tennessee, 2011Flash Flood Watches in Missouri, 2011Every flash flood watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.